On ω-categorical, generically stable groups and rings

Annals of Pure and Applied Logic 164 (7-8):802-812 (2013)

Abstract
We prove that every ω-categorical, generically stable group is nilpotent-by-finite and that every ω-categorical, generically stable ring is nilpotent-by-finite
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2013.01.003
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,692
Through your library

References found in this work BETA

Supersimple Ω-Categorical Groups and Theories.David M. Evans & Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
On Ω-Categorical, Generically Stable Groups.Jan Dobrowolski & Krzysztof Krupiński - 2012 - Journal of Symbolic Logic 77 (3):1047-1056.
On $Aleph_0$-Categorical Nilrings. II.Gregory Cherlin - 1980 - Journal of Symbolic Logic 45 (2):291-301.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Ω-Categorical, Generically Stable Groups.Jan Dobrowolski & Krzysztof Krupiński - 2012 - Journal of Symbolic Logic 77 (3):1047-1056.
Finding Generically Stable Measures.Pierre Simon - 2012 - Journal of Symbolic Logic 77 (1):263-278.
A Note on Generically Stable Measures and Fsg Groups.Ehud Hrushovski, Anand Pillay & Pierre Simon - 2012 - Notre Dame Journal of Formal Logic 53 (4):599-605.
On Generically Stable Types in Dependent Theories.Alexander Usvyatsov - 2009 - Journal of Symbolic Logic 74 (1):216-250.
Commutator Conditions and Splitting Automorphisms for Stable Groups.Frank O. Wagner - 1993 - Archive for Mathematical Logic 32 (3):223-228.
Stable Division Rings.Cédric Milliet - 2011 - Journal of Symbolic Logic 76 (1):348 - 352.
Quasi-Endomorphisms in Small Stable Groups.Frank O. Wagner - 1993 - Journal of Symbolic Logic 58 (3):1044-1051.
Small Stable Groups and Generics.Frank O. Wagner - 1991 - Journal of Symbolic Logic 56 (3):1026-1037.
Simple Stable Homogeneous Groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
Degrees of Isomorphism Types and Countably Categorical Groups.Aleksander Ivanov - 2012 - Archive for Mathematical Logic 51 (1-2):93-98.
Ages of Expansions of Ω-Categorical Structures.A. Ivanov & K. Majcher - 2007 - Notre Dame Journal of Formal Logic 48 (3):371-380.
On Omega-Categorical Simple Theories.Daniel Palacín - 2012 - Archive for Mathematical Logic 51 (7-8):709-717.
Équations Génériques Dans Un Groupe Stable Nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.

Analytics

Added to PP index
2013-12-12

Total views
19 ( #401,716 of 2,328,130 )

Recent downloads (6 months)
2 ( #725,336 of 2,328,130 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature